# SDR SWAA2022022873176

- Difficulty date: November 9, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARMENT FLOOR SUPPORT UPPER SURFACE HAS CORROSION AT STA:927+7; LBL: 3. / REMOVED AND REPLACED -13 CARGO TRACK LBL 3 STA 927 TO FACTORY SPLICE AT STA 887 PER DWG 147A7500 REV - AND SRM 51-40-02-0G-0.
